# SDR UALA2010100703720

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 36,536 hours, 4,457 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Wire
- Part number: W2108001CXBMS
- Condition: Unsecure
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE PORTION OF SATCOM FAILS.  ADVISORY MSG04- NOT ACTIVE CRUISE INTERMITTENT; HIGH POWER AMPLIFIER FOR HGA (LT) HAS NO INPUT FROM RADIO FREQUENCY UNIT (LT) ON TRANSMIT RF CABLE. DB- SATELLITE DATA UNIT (LT) MSG-2360041 INACTV CL INTER MSG-2368893 INACTV ER INTER MSG-2360031 INACTV DC INTER MSG-2360181 INACTV ER INTER. ITEM DEFERRED DUE TO TIME. MEL APPLIED AND CIRCUIT BREAKER (E20) ON PANEL P110 PULLED AND SAFETIED. SATL HIGH L. FOUND COAX W2108-001CX-BMS 13-65-OF AT CONN DM23124A CRIMP NOT SECURE AT CONN END AND COAX BEND RADIUS BEYOND LIMIT. REPLACED WIRE W2108-001CX- BMS. COULD NOT OPS CHECK ACT ADIRU INOP. ACCMP'D SATISFACTORY INSTALLATION TEST, NO FAULTS ON HIGH GAIN OR LOW GAIN SYS.
